Polynomial hull of a torus fibered over the circle

Julien Duval, Mark Lawrence Gordon

Research output: Contribution to journalArticle

Abstract

Given a 2-sheeted torus over the circle with winding number 1, we prove that its polynomial hull is a union of 2-sheeted holomorphic discs. Moreover, when the hull is nondegenerate its boundary is a Levi-flat solid torus foliated by such discs.

Original languageEnglish
Article number1850031
JournalInternational Journal of Mathematics
Volume29
Issue number4
DOIs
Publication statusPublished - Apr 1 2018

Fingerprint

Torus
Circle
Winding number
Polynomial
Union

Keywords

  • Holomorphic disc
  • Polynomial hull
  • Totally real torus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Polynomial hull of a torus fibered over the circle. / Duval, Julien; Lawrence Gordon, Mark.

In: International Journal of Mathematics, Vol. 29, No. 4, 1850031, 01.04.2018.

Research output: Contribution to journalArticle

Duval, Julien ; Lawrence Gordon, Mark. / Polynomial hull of a torus fibered over the circle. In: International Journal of Mathematics. 2018 ; Vol. 29, No. 4.
@article{768b625826cf4974a74b14b0dab790c7,
title = "Polynomial hull of a torus fibered over the circle",
abstract = "Given a 2-sheeted torus over the circle with winding number 1, we prove that its polynomial hull is a union of 2-sheeted holomorphic discs. Moreover, when the hull is nondegenerate its boundary is a Levi-flat solid torus foliated by such discs.",
keywords = "Holomorphic disc, Polynomial hull, Totally real torus",
author = "Julien Duval and {Lawrence Gordon}, Mark",
year = "2018",
month = "4",
day = "1",
doi = "10.1142/S0129167X18500313",
language = "English",
volume = "29",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - Polynomial hull of a torus fibered over the circle

AU - Duval, Julien

AU - Lawrence Gordon, Mark

PY - 2018/4/1

Y1 - 2018/4/1

N2 - Given a 2-sheeted torus over the circle with winding number 1, we prove that its polynomial hull is a union of 2-sheeted holomorphic discs. Moreover, when the hull is nondegenerate its boundary is a Levi-flat solid torus foliated by such discs.

AB - Given a 2-sheeted torus over the circle with winding number 1, we prove that its polynomial hull is a union of 2-sheeted holomorphic discs. Moreover, when the hull is nondegenerate its boundary is a Levi-flat solid torus foliated by such discs.

KW - Holomorphic disc

KW - Polynomial hull

KW - Totally real torus

UR - http://www.scopus.com/inward/record.url?scp=85045089929&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045089929&partnerID=8YFLogxK

U2 - 10.1142/S0129167X18500313

DO - 10.1142/S0129167X18500313

M3 - Article

AN - SCOPUS:85045089929

VL - 29

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 4

M1 - 1850031

ER -